# SDR AUS20011376

- Difficulty date: December 19, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493504
- Condition: Worn
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Cont, IO520F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAGNETO COUPLING PINS WORN EXCESSIVELY.
